| Model Number |
1040005 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of differential pressure (dp) purge valves test is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.The dhr for this device will not be reviewed at this time.
Event or Problem Description
The manufacturer received a report that a trilogy 200 ventilator was returned for service.No patient injury or serious harm was reported.During evaluation at a third-party service center, the power cord clamp, handle o-ring kit, and rubber feet were noted to be missing.The rear enclosure assembly and handle assembly were observed to be cracked.The base enclosure kit was broken.The enclosure seal kit was damaged.The warning label required replacement due to a change in the base enclosure.The label thtpol was obsolete due to a revision.During functional testing, the device failed the differential pressure (dp) purge valves test.Evaluation noted a crushed sensor tube and damage to the external battery connector.Service records did not document replacement of a specific component to address the dp purge valves test failure.Following repair and replacement activities, the device successfully passed all required functional and performance testing.